Addiction and Substance Abuse1 Comment

default thumbnail

i did crystal meth and took xanax to go to sleep..my whole body went numb and started tingling including my lips eyes everything.all i could do was lie in the floor and hope it would go away my heart was beating very hard i kept blacking in and out..this lasted about an hour for about the next week it was very hard to breath and sometimes i couldnt catch a breath at all.. what happened to me? did i almost die?

1 Comment on this article

  • Dr. Chris December 1, 2010

    Most of the effects that you describe during the incident could be attribute to the crystal meth. Although you may have used this drug previously, this could have been a “bad trip”. Crystal meth stimulate the CNS while benzodiazepines have the opposite effect.

    You may have strained your heart to a significant degree during this episode and could have even caused permanent damage. This may explain the breathlessness that you are experiencing for weeks afterwards assuming that you did not use either drug since.

    You should see a doctor and undergo necessary tests like an ECG. Also consult with a drug counselor.

    Death is always a possibility when using an illicit drug. Even if you think you know how much your body can handle, you can never be sure of the quality and quantity of the active ingredients in narcotics.

    You may find more information in this article on Crystal Meth :
    http://www.healthhype.com/crystal-meth-addiction-use-effects-symptoms-test-abuse.html

    Reply

Add a comment